On the rate of propagation of perturbations in micro-inhomogeneous
Doklady Akademii Nauk, Tome 323 (1992) no. 1, pp. 13-18
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_1_a1,
author = {N. S. Bakhvalov and M. \`E. \`Eglit},
title = {On the rate of propagation of perturbations in micro-inhomogeneous},
journal = {Doklady Akademii Nauk},
pages = {13--18},
year = {1992},
volume = {323},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_1_a1/}
}
N. S. Bakhvalov; M. È. Èglit. On the rate of propagation of perturbations in micro-inhomogeneous. Doklady Akademii Nauk, Tome 323 (1992) no. 1, pp. 13-18. http://geodesic.mathdoc.fr/item/DAN_1992_323_1_a1/